# SDR C2XA10CL144

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 23,789 hours, 18,114 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00535
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 23,583 hours, 17,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLT 2611 AIR RETURN CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED PRESSURIZATION DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
